Math. Model. Nat. Phenom.
Volume 7, Number 2, 2012Solitary waves
|Page(s)||95 - 112|
|Published online||29 February 2012|
Solitons and Gibbs Measures for Nonlinear Schrödinger Equations
University of Illinois at Urbana-Champaign, Department of
IL, 61801, USA
⋆ Corresponding author. E-mail: firstname.lastname@example.org
We review some recent results concerning Gibbs measures for nonlinear Schrödinger equations (NLS), with implications for the theory of the NLS, including stability and typicality of solitary wave structures. In particular, we discuss the Gibbs measures of the discrete NLS in three dimensions, where there is a striking phase transition to soliton-like behavior.
Mathematics Subject Classification: 35Q55 / 81V70 / 81Q80
Key words: NLS equation / statistical mechanics / invariant Gibbs measures / exact solvability
© EDP Sciences, 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.